Loughborough Grand Prix – 24 July 2021 – Timetable

. BMC Loughborough Grand Prix
.
. Timetable
.
. Start
Race Time Event Pacemaker Split
1 16:50 BMC 2000SC A (Mens)
2 17:00 BMC 2000SCW A (Womens)
3 17:10 BMC 800 E (Womens) Amy Taylor 64/65
4 17:15 BMC 800 C (Mens) Nial Carney 53
5 17:20 BMC 800 B (Womens) Jess Tappin 61/62
6 17:25 BMC 800 H (Mens) Rushwan Lewis 56
7 17:30 BMC 5000 C (Mens) Declan Neary 69/70’s
17:45 Interviews (5 min)
8 17:50 BMC 800 G (Mens) Chris Perry 55
9 17:55 BMC 800 A (Mens) Reece Ingley 51.5
10 18:00 BMC 800 C (Womens) Amy Taylor 62/63
11 18:05 BMC 1500 A (Womens) Gemma Kersey 65 / 2:11
12 18:13 BMC 800 A (Womens) Jess Tappin 58
13 18:18 BMC 800 F (Mens) Nathan Brown 55
14 18:23 BMC 800 D (Mens) David Aryreetey 54
18:25 Interviews (10 min)
15 18:35 BMC 800 E (Mens) Charlie Hobson 54
16 18:40 BMC 800 B (Mens) Reece Ingley 52.5
17 18:45 BMC 800 F (Womens) Hannah Knights 65
18 18:50 BMC 800 D (Womens) Alex Millard 63/64
19 18:55 George Gandy Memorial Mile Declan Neary TBC
19:00 Interviews (5 min)
20 19:10 BMC 1500 D (Mens) Shaun Gee 60 / 2:00
21 19:18 BMC 1500 C (Womens) Jennifer Walsh 70 / 2:20
22 19:26 BMC 1500 F (Mens) Keith Fallon 62 / 2:04
23 19:34 BMC 1500 E (Mens) Victor Nukator 60 / 2:01
24 19:42 BMC 1500 C (Mens) Dave Proctor 59 / 1:58
25 19:50 BMC 1500 B (Mens) Najib Hassan 58 / 1:57
26 19:58 BMC 1500 B (Womens) Alex Millard 68 / 2:17
27 20:06 BMC 1500 A (Mens) Joseph Morrison 57 / 1:55
28 20:14 BMC 1500 D (Womens) Laura O’Connor 72 / 2:24
20:20 Interviews (5 min)
29 20:25 BMC 5000 A (Womens) Izzy Fry 75’s
30 20:38 BMC 5000 A (Mens) Jake Smith 65/66’s
31 20:55 BMC 5000 B (Mens) Omar Ahmed 68’s

Recent Posts

BMC Coaching Conference

The BMC is delighted to announce a BMC Coaches’ day on Sunday 14 November at Leeds University as part of the European Endurance Conference. Presenters, subject to…

BMC 2021 Season Review

ONE of the best seasons in the history of the British Milers Club – that’s the verdict of chairman Tim Brennan on the summer of…

Follow Us